# SDR AALA202009089012

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 11,255 hours, 4,270 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN MID-CABIN LAVATORY PRODUCED AURAL ALERT AND ECAM MESSAGE, NO SMOKE DETECTED. ACCOMPLISHED SYSTEM TEST IAW IAW TSM 26-17-00 AND AMM 26-17-00, OPS CHECK GOOD.
